JournalsrmiVol. 24, No. 2pp. 703–719

Stable Higgs GG-sheaves

  • Tomás Gómez

    Universidad Complutense de Madrid, Spain
  • Ignacio Sols

    Universidad Complutense de Madrid, Spain
Stable Higgs $G$-sheaves cover
Download PDF

Abstract

For a connected reductive group GG, we generalize the notion of (semi)stable Higgs GG-bundles on curves to smooth projective schemes of higher dimension, allowing also Higgs GG-sheaves, and construct the corresponding moduli space.

Cite this article

Tomás Gómez, Ignacio Sols, Stable Higgs GG-sheaves. Rev. Mat. Iberoam. 24 (2008), no. 2, pp. 703–719

DOI 10.4171/RMI/553